# SDR GPXA00019

- Difficulty date: June 20, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N183GA
- Make and model: Amd FALCON20C5
- Aircraft serial: 147
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SDF - AIRCRAFT HAD TO RETURN TO SDF DUE TO PRESSURIZATION PROBLEM.  CORRECTIVE ACTION BEING DONE IN SDF.  (X)
